# SDR DALA2019062493766

- Difficulty date: June 18, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A120031
- Condition: Dented
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HEAVY CHECK, TWO DENTS WERE FOUND ON THE FRAME BS 500F BETWEEN STRINGERS 24L AND 25L. MAINTENANCE REPAIRED DAMAGE PER ERA 578876-14.
